Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 51 found articles
 
 
  CHROMOSOMAL ABNORMALITIES IN MENDELIAN DISORDERS
 
 
Title: CHROMOSOMAL ABNORMALITIES IN MENDELIAN DISORDERS
Author: Edwards, J.H.
Mueller, R.F.
Appeared in: Lancet
Paging: Volume 320 (1982) nr. 8293 pages 2 p.
Year: 1982
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 51 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands